Discoloration + Botox

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Discoloration of Skin in Area of Injections - Botox & Juvederm Combination

8 weeks ago I had my 1st treatment.Botox with a tiny bit of Juvederm for the "11s" between my brows.Also fillers at the corners of my mouth,... READ MORE

After Having my Nasofabial Folds Injected with Fillers Almost a Year Ago, I Had Hard Bruising and Discoloration?

It's above the mouth that looks like a light moustache .. do i have to be injected with hylorunidase? which i do not prefer as i am now too scared or... READ MORE

Botox treatment to crows feet causing black eye

I recently had Botox to my crowed feet on my right side when I smile I look like I have a black eye why is this and what can I do? READ MORE

I got botox injections six days ago and when I work out, I get yellowish circle marks at injection site? (photo)

Since yesterday when I work out and sweat I get yellowish circle marks where the injections sites were...what's going on? Thank you' READ MORE

No matching results